# SDR ASAA2020110833526

- Difficulty date: November 8, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 28,603 hours, 9,207 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006101
- Condition: Failed
- Location: Right
- Part time: 54 hours, 18 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE, RAN QRH UNABLE TO RESTORE RIGHT FMC.  GROUNDED-YES.   REMOVED AND REPLACED NR 2 FMC COMPUTER, REF B737-900 AMM 34-61-02-000-801.   SOFTWARE CROSS LOAD FROM LT FMC GOOD.  OPERATIONS TEST GOOD, REF AMM 34-61-00.
